Thread: is this Normal ??
05-10-2005, 11:40 AM #1
is this Normal ??
I been on a t-400 cycle for about 7 weeks now, and First week i got test flu pretty bad. That went away, now every week since my first shot, i'll take 1cc mon and 1 cc on thursday. (800mg/wk) The day of and the day after my shot I am fine , it is always the second day that I feel weak as hell, it's every week. I will sweat like a pig that same night , sheets soaked and all, disgusting, wake up in a pool, then the next day fine, and on to the next shot the next day, then it repeats over .
Anyone ever experience this, it's like i get test flu every week, i feel weak, sweat/chills all day, i have them now, i was freezing this morning, now i'm sweating like a pig . tonight i will sweat it all out, and be fine and energized tomorrow.
05-10-2005, 01:24 PM #2
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)